# SDR USAAD99182

- Difficulty date: December 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816US
- Make and model: Doug DC-9-82
- Aircraft serial: 48096
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 2280 - THE NOSE GEAR WOULD NOT RETRACT.  UPON RECYCLING THE GEAR A SECOND TIME, WITHOUT SUCCESS, THE FLIGHT RETURNED TO THE FIELD.  MAINTENANCE SERVICED THE NOSE STRUT.  SWUNG GEAR SEVERAL TIMES, OPS CHECKED OK.  (M)
